# SDR USAA920080218

- Difficulty date: January 12, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 54,870 hours, 32,330 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - CRACKED STRINGER CLIP, BS 639, S1.  REPLACED STRINGER CLIP, BS 639, S1 IAW B737 SRM 51-40-02.
